# SDR DXTA200701992

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N122QS
- Make and model: Beech 400A
- Aircraft serial: RK467
- Aircraft time: 587 hours, 536 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED LIGHT ON GEAR HANDLE REMAINS ON AFTER GEAR RETRACTION.  JACKED AIRCRAFT PERFORMED GEAR RETRACT TEST MAIN GEAR INBD DOORS DID NOT CLOSE.  TROUBLSHOT SYSTEM & FOUND RIGHT GEAR UPLOCK SWITCH OUT OF ADJUSTMENT.  ADJUSTED SWITCH & PERFORMED NUMEROUS GEAR SWINGS WITH NO FURTHER FAULTS.SERVICED HYDRAULIC RESERVOIR WITH M1/5606.REMOVED AIRCRAFT FROM JACKS.ALL WORK PERFORMED IAW BEECH 400A MM CHAPTER 32
